Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 119, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at May 12, 2022, 7:00 PM CDT for 6 counties in Minnesota. It was in force for 45 min. 17 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2022, 7:00 PM CDT (00:00 UTC)
- Expired
- May 12, 2022, 7:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Damage threat
- Destructive
- Hail
- 0.75 in
- Wind
- 80.0 mph
Counties Chippewa County, MN, Douglas County, MN, Kandiyohi County, MN, Pope County, MN, Stevens County, MN, Swift County, MN
The radar
The Minneapolis radar (KMPX), 173 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 7:00 PM CDT | TSTM WND DMG | 1 W Chokio, MN | CORRECTS PREVIOUS NON-TSTM WND DMG REPORT FROM 1 W CHOKIO. POWER LINES PUSHED DOWN NEAR COUNTY RD 12. |
| May 12, 7:00 PM CDT | TSTM WND DMG | 2 Ne Morris, MN | LARGE TREES UPROOTED. PHOTOS PROVIDED VIA TWITTER. TIME ESTIMATED BY RADAR. |
| May 12, 7:00 PM CDT | TSTM WND DMG | Morris, MN | SMALL TO MEDIUM TREES BLOWN OVER. TIME ESTIMATED BY RADAR. |
| May 12, 7:00 PM CDT | NON-TSTM WND DMG | 1 W Chokio, MN | POWER LINES PUSHED DOWN NEAR COUNTY RD 12. |
| May 12, 7:01 PM CDT | HAIL 1 | Morris, MN | TIME ESTIMATED BY RADAR. |
| May 12, 7:10 PM CDT | TSTM WND GST 61 | 2 Ssw Alexandria, MN | MEASURED AT ALEXANDRIA AIRPORT. |
| May 12, 7:12 PM CDT | TORNADO | 2 Nnw Alexandria, MN | A FAST MOVING TORNADO TOUCHED DOWN NEAR THE SOUTH SIDE OF DARLING LAKE IN ALEXANDRIA, WHERE IT CAUSED SIGNIFICANT DAMAGE TO MANY HOUSES. IT TRACKED ACROSS THE LAKE BEFORE CAUSING MORE TREE AND HOME DAMAGE JUST EAST OF COUNTY ROADS 11 AND 34. IT THEN MOVED ACRO |
| May 12, 7:15 PM CDT | TSTM WND DMG | Osakis, MN | PHOTOS OF POWER POLES TIPPED SIDEWAYS AND WALLS BLOWN OUT OF A LARGE STEEL SHED. |
| May 12, 7:15 PM CDT | TSTM WND GST 59 | 3 E Glenwood, MN | MEASURED AT GLENWOOD AIRPORT. |
| May 12, 7:15 PM CDT | TSTM WND GST 87 | 3 N Forada, MN | MESONET STATION MN015 ALEXANDRIA 2SSE. |
| May 12, 7:21 PM CDT | TSTM WND DMG | Garfield, MN | POWER LINES DOWN, SEMI TIPPED OVER. |
| May 12, 7:24 PM CDT | TSTM WND GST 72 | 2 Ssw Alexandria, MN | MEASURED AT ALEXANDRIA AIRPORT. |
| May 12, 7:25 PM CDT | TSTM WND DMG | 2 Nnw Alexandria, MN | BUILDINGS DAMAGED ALONG DARLING LAKE. REPORTED VIA TWITTER. PHOTOS INCLUDED. TIME ESTIMATED. |
| May 12, 7:25 PM CDT | TSTM WND DMG | Carlos, MN | REPORTS OF TREES DOWN. CALLER NOTED GARAGE DOOR WAS BLOWN IN/DAMAGED TOO. TIME ESTIMATED VIA RADAR. |
| May 12, 7:26 PM CDT | TSTM WND DMG | 2 Nnw Alexandria, MN | PHOTOS ON TWITTER OF DESTROYED GARAGE/RESIDENTIAL BUILDING AND TRAVEL TRAILER. BOAT WAS ALSO THROWN. |
| May 12, 7:26 PM CDT | TSTM WND GST 72 | 2 Sw Alexandria, MN | ASOS STATION KAXN ALEXANDRIA MN ASOS. |
| May 12, 7:30 PM CDT | TSTM WND DMG | Osakis, MN | LARGE SHED DAMAGED. POWER POLE DOWN. REPORTED VIA FACEBOOK. PHOTOS INCLUDED. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 5:35 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 0.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1318 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 2443 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 259 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
205
WUUS53 KMPX 130000
SVRMPX
MNC023-041-067-121-149-151-130045-
/O.NEW.KMPX.SV.W.0119.220513T0000Z-220513T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
700 PM CDT Thu May 12 2022
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Douglas County in west central Minnesota...
Pope County in west central Minnesota...
Northeastern Chippewa County in west central Minnesota...
Stevens County in west central Minnesota...
Northeastern Swift County in west central Minnesota...
Kandiyohi County in central Minnesota...
* Until 745 PM CDT.
* At 659 PM CDT, severe thunderstorms were located along a line
extending from 6 miles west of Herman to near Kensington to near
Glenwood to near Cosmos, moving northeast at 70 mph.
THESE ARE DESTRUCTIVE STORMS FOR ALEXANDRIA AND WILLMAR.
HAZARD...80 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
* Severe thunderstorms will be near...
Glenwood and Kensington around 705 PM CDT.
Alexandria around 710 PM CDT.
Evansville and Brandon around 715 PM CDT.
Other locations impacted by these severe thunderstorms include
Glenwood Airport, Swift Falls, Alberta, Garfield, Willmar Airport,
Villard, Blomkest, Fish Lake, Miltona and Holmes City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION. These storms are producing
widespread wind damage. SEEK SHELTER NOW inside a sturdy structure
and stay away from windows!
A Tornado Watch remains in effect until midnight CDT for central and
west central Minnesota.
&&
LAT...LON 4576 9625 4576 9576 4611 9577 4611 9514
4542 9513 4541 9477 4489 9476 4489 9530
4531 9569 4542 9625
TIME...MOT...LOC 2359Z 206DEG 61KT 4578 9626 4574 9571 4565 9532 4498
9476
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...80 MPH
$$
Borghoff1 follow-up statement
620
WWUS53 KMPX 130027
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
727 PM CDT Thu May 12 2022
MNC023-149-151-130036-
/O.CAN.KMPX.SV.W.0119.000000T0000Z-220513T0045Z/
Chippewa MN-Stevens MN-Swift MN-
727 PM CDT Thu May 12 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHIPPEWA...
STEVENS AND NORTHEASTERN SWIFT COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for central and
west central Minnesota.
LAT...LON 4576 9576 4611 9577 4611 9514 4542 9513
4541 9477 4489 9476 4490 9513 4539 9524
4562 9539
TIME...MOT...LOC 0026Z 208DEG 73KT 4609 9598 4606 9536 4589 9497 4528
9464
$$
MNC041-067-121-130045-
/O.CON.KMPX.SV.W.0119.000000T0000Z-220513T0045Z/
Douglas MN-Pope MN-Kandiyohi MN-
727 PM CDT Thu May 12 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR DOUGLAS...EASTERN POPE AND KANDIYOHI COUNTIES...
At 726 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Dalton to 6 miles northwest of
Carlos to 7 miles east of Lake Osakis to 7 miles southeast of
Paynesville, moving northeast at 85 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe thunderstorms will remain over mainly rural areas of
Douglas, eastern Pope and Kandiyohi Counties, including the following
locations... Glenwood Airport, Garfield, Willmar Airport, Villard,
Blomkest, Miltona, Holmes City, Lake Lillian, Forada and Green Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows.
&&
LAT...LON 4576 9576 4611 9577 4611 9514 4542 9513
4541 9477 4489 9476 4490 9513 4539 9524
4562 9539
TIME...MOT...LOC 0026Z 208DEG 73KT 4609 9598 4606 9536 4589 9497 4528
9464
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
BorghoffWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 3:32 PM CDT, 3 hours 28 minutes earlier.
Area forecast discussion, May 12, 3:32 PM CDT, 3 hours 28 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 332 PM CDT Thu May 12 2022 .SHORT TERM...(This evening through Friday night) Issued at 329 PM CDT Thu May 12 2022 Key Messages: - Another round of potentially severe storms expected this evening/tonight, although they will be weakening as they head east. Storms have been ongoing all day in central Minnesota but are exiting our CWA currently. A few cells have also gone up in northern west-central Wisconsin as well which will move northeast out of the area. A noticeable warm front is moving north through southern Minnesota with 70s ahead of the front and some lower 90s behind it. As a strong trough pushes north through the Dakotas, thunderstorms are expected to break out late this afternoon in eastern South Dakota and quickly merge into a line that will rapidly move across the forecast area through midnight or so. With these initial storms in a very unstable airmass and steep mid-level lapse rates, large hail is possible but shear is not great and as the storms move east it looks like an outflow boundary will move out ahead of the storms as they move into central and eastern Minnesota and the storms should weaken. The largest threat with these storms will be damaging winds as they move east, with the biggest threat in western Minnesota with the threat lessening to the east as the outflow boundary outruns the storms. Wind Gusts will have the potential to reach 70 MPH or more in western Minnesota. The outflow boundary and weakening thunderstorms should reach the west Twin Cities metro around 9 or 10 pm, and by that point wind gusts may only be in the 40-50 MPH range. There is still a good bit of uncertainty as to how strong the storms will be as CAMs have been fairly consistent in rapidly weakening the line of storms just as they reach the vicinity of the metro. .LONG TERM...(Saturday through Thursday) Issued at 329 PM CDT Thu May 12 2022 Saturday through Wednesday - The extended will be fairly quiet with a quasi-zonal upper level flow setting up over the weekend. Temperatures will trend cooler over the weekend but remain several degrees above normal before turning closer to average next week. The most significant change will be the drier air that settles in across the region. Model guidance has dew points in the 40s and 50s, a far cry from the current Summer-like values. The EPS and GEFS bring a surge of moisture towards the end of the forecast period. This will bring our next meaningful chance for precip on Wednesday and Thursday. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1207 PM CDT Thu May 12 2022 Thunderstorms in central Minnesota will continue moving off to the northeast leaving terminals dry through the afternoon and early evening. Another strong line of thunderstorms will move into western Minnesota around 8 PM and head eastward, but as it does it will be weakening. It looks like a gust front will form and race ahead of the showers, and we will watch for this development which could bring stronger winds across the area. After the initial stronger storms pass there may be a few hours of -SHRA/-TSRA before we begin to clear out. Winds will be mainly from the east ahead of a warm front moving northward through the region, then become SE behind the front with gusts into the 20s. KMSP...Currently looks like the best chance for thunderstorms at the terminal comes around 10 pm as a weakening line of storms moves across. It is questionable how strong the storms will be at that time, but it looks like a gust front will move out ahead of the storms and may bring some gusty winds to around 40 MPH, but confidence is not great. There could be a brief break in activity after the initial storms, but then it looks like a few hours of -shra/-tsra coming in behind. /OUTLOOK FOR KMSP/ SAT...VFR. Chc PM -SHRA/MVFR. Wind SW to NW 10-15g25kts. SUN...VFR. Chc PM -SHRA/MVFR. Wind W 10-15kts. MON...VFR. Wind NW 10-15g25kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...DPH SHORT TERM...CEO LONG TERM...BPH AVIATION...CEO
Hazardous weather outlook, May 12, 4:25 PM CDT, 2 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 425 PM CDT Thu May 12 2022 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 131500- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 425 PM CDT Thu May 12 2022 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. Strong to severe storms are likely late this afternoon through this evening, starting in southwestern Minnesota then spreading northeast across much of central and eastern Minnesota into western Wisconsin. Damaging wind gusts and large hail will be the primary threats, though a few tornadoes cannot be ruled out. Severe weather potential is highest in western and central Minnesota then diminishing going eastward. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed this evening.
In the hours before
Local storm report, May 12, 6:25 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
625 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 4 SSE MILAN 45.07N 95.87W
05/12/2022 CHIPPEWA MN TRAINED SPOTTER
12 INCH DIAMETER TREES DOWN 5 MILES NW OF
WATSON.
&&
MKMLocal storm report, May 12, 6:29 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
629 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM TSTM WND GST 1 NNE CANBY 44.73N 96.26W
05/12/2022 M75 MPH YELLOW MEDICINE MN AWOS
REPORTED BY CANBY AIRPORT AWOS.
&&
MKMLocal storm report, May 12, 6:31 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
631 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND GST HANLEY FALLS 44.69N 95.61W
05/12/2022 M60 MPH YELLOW MEDICINE MN MESONET
MESONET STATION MN033 HANLEY FALLS MN-23
MILE POST 94.
&&
MKMLocal storm report, May 12, 6:46 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
646 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM TSTM WND GST 2 NNE APPLETON 45.23N 96.01W
05/12/2022 M60 MPH SWIFT MN AWOS
APPLETON AIRPORT AWOS.
&&
MKMLocal storm report, May 12, 6:48 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
648 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM TSTM WND GST REDWOOD FALLS 44.55N 95.11W
05/12/2022 M60 MPH REDWOOD MN AWOS
REDWOOD FALLS AIRPORT.
&&
MKMLocal storm report, May 12, 6:53 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
653 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 4 SSE MILAN 45.07N 95.87W
05/12/2022 CHIPPEWA MN TRAINED SPOTTER
12 INCH DIAMETER TREES DOWN 5 MILES NW OF
WATSON. DOZENS OF ADDITIONAL TREES DOWN IN
VICINITY. ROADS BLOCKED BY DOWNED TREES.
&&
MKMThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:02 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Martin, Watonwan | 58 min |
| May 12, 7:08 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Meeker, Morrison, Sherburne, Stearns, Todd and 1 more | 67 min |
| May 12, 7:09 PM CDT | Tornado Warning | MPX | Douglas | 21 min |
| May 12, 7:14 PM CDT | Tornado Warning | MPX | Kandiyohi, Stearns | 16 min |
| May 12, 7:31 PM CDT | Severe Thunderstorm Warning | MPX | Morrison, Todd | 44 min |
| May 12, 7:32 PM CDT | Tornado Warning | MPX | Todd | 13 min |
| May 12, 7:36 PM CDT | Tornado Warning | MPX | Morrison, Stearns | 9 min |
| May 12, 7:44 PM CDT | Tornado Warning | MPX | Benton, Morrison, Stearns | 16 min |
| May 12, 7:45 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Carver, Hennepin, McLeod, Meeker, Scott and 3 more | 60 min |
| May 12, 7:48 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Isanti, Mille Lacs, Sherburne | 57 min |
| May 12, 7:55 PM CDT | Tornado Warning | MPX | Benton, Morrison | 20 min |
| May 12, 7:56 PM CDT | Tornado Warning | MPX | Morrison | 19 min |
| May 12, 8:03 PM CDT | Tornado Warning | MPX | Morrison | 12 min |
| May 12, 8:06 PM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs, Morrison | 54 min |
| May 12, 8:25 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Dakota, Ramsey, Washington | 39 min |
| May 12, 8:35 PM CDT | Special Weather Statement | MPX | Morrison | 85 min |
| May 12, 8:54 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Yellow Medicine | 36 min |
| May 12, 9:03 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Redwood | 27 min |
| May 12, 9:17 PM CDT | Special Weather Statement | MPX | Chippewa | 28 min |
| May 12, 10:17 PM CDT | Special Weather Statement | MPX | Benton | 28 min |
| May 13, 3:07 AM CDT | River Flood Warning | MPX | Mille Lacs | 11 hr |
| May 13, 9:11 AM CDT | River Flood Warning | MPX | Sherburne, Stearns, Wright | 21 days |
| May 13, 9:13 AM CDT | River Flood Warning | MPX | Stearns | 21 days |
| May 13, 9:18 AM CDT | River Flood Warning | MPX | Todd | 67 hr |
| May 13, 1:53 PM CDT | River Flood Warning | MPX | Kanabec | 58 hr |
| May 13, 2:50 PM CDT | River Flood Warning | MPX | Anoka, Hennepin | 21 days |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.